# SDR UALA2012050802654

- Difficulty date: May 5, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 60,339 hours, 22,613 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part serial: D5347042021200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 43L CORRODED BETWEEN FR 54 AND 56.  INSTALLED NEW STRINGER.
